Advertisement

General Relativity and Gravitation

, Volume 21, Issue 9, pp 979–980 | Cite as

A comment on the integrability conditions of the conformal Killing equation

  • C. D. Collinson
Research Articles

Abstract

It is shown that one of the two sets of integrability conditions of the conformal Killing equation, as found by Yano, is redundant.

Keywords

Differential Geometry Integrability Condition Conformal Killing Killing Equation Conformal Killing Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Reference

  1. 1.
    Yano, K. (1956).The Theory of Lie Derivatives and Its Applications (North-Holland, Amsterdam), Chap. 7.Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • C. D. Collinson
    • 1
  1. 1.School of MathematicsUniversity of HullEngland

Personalised recommendations